Int J Performability Eng ›› 2019, Vol. 15 ›› Issue (6): 1734-1743.doi: 10.23940/ijpe.19.06.p25.17341743

Previous Articles     Next Articles

Reliability Performance of Improved General Series-Parallel Systems in the Generalized Exponential Lifetime Model

Hatim Solayman Migdadia,*, Mohammad H. Almomania, Moustafa Omar Abu-Shawiesha, and Omar Meqdadib   

  1. a Department of Mathematics Hashemite University, Zarqa, 13133, Jordan
    b Jordan University of Science and Technology, Irbid, 22110, Jordan
  • Submitted on ;
  • Contact: * E-mail address:

Abstract: Based on the reduction and redundancy methods, the reliability performance of the improved general series-parallel system is considered, assuming the connected components are identically independent and follow the general exponential lifetime model. To extend previous studies, the shape parameter is modified to obtain the reliability equivalence factors of the hot and cold duplications. A hybrid of the hot and cold duplication methods is also considered. Numerical results from a practical example are investigated to illustrate the derived theoretical results of the overall study.

Key words: series-parallel system, generalized exponential distribution, reduction method, hot, cold and hybrid duplications, reliability performance